Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 270, NWS Shreveport, LA

December 28, 20155 parishes in Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Dec 28, 2015, 1:30 AM CST for 5 parishes in Louisiana; Union County, Arkansas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2015, 1:30 AM CST (07:30 UTC)
Expired
Dec 28, 2015, 2:00 AM CST
In force
30 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Union County, AR, Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA, Union Parish, LA, Winn Parish, LA

The radar

The Shreveport radar (KSHV), 166 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 1:35 AM CSTTSTM WND DMG8 Nw Marion, LATREES DOWN ON HIGHWAY 551

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 9:57 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 7.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
692 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
462 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS54 KSHV 280730
SVRSHV
ARC139-LAC021-049-073-111-127-280800-
/O.NEW.KSHV.SV.W.0270.151228T0730Z-151228T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CST MON DEC 28 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  EAST CENTRAL JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 200 AM CST

* AT 129 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR URBANA TO 11 MILES NORTHWEST OF COLUMBIA...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONROE...CLAIBORNE...WEST MONROE...HUTTIG...BROWNSVILLE-BAWCOMVILLE...
  BROWNSVILLE-BAWCOM...SWARTZ...FARMERVILLE...RICHWOOD...STERLINGTON...
  STRONG...URBANA...LAPILE...MORO BAY STATE PARK...MARION...FELSENTHAL...
  LOCH LOMON...LUNA...AURELLE AND EUREKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.

LAT...LON 3237 9201 3228 9203 3227 9199 3221 9200
      3206 9231 3319 9249 3330 9235 3325 9223
      3316 9217 3316 9211 3310 9214 3301 9207
      3273 9206 3273 9207 3269 9205 3271 9204
      3271 9197 3266 9191 3253 9190
TIME...MOT...LOC 0729Z 232DEG 41KT 3318 9236 3222 9221 

HAIL...<.75IN
WIND...60MPH
 
$$

24
1 follow-up statement
689 
WWUS54 KSHV 280744
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 AM CST MON DEC 28 2015

LAC049-127-280753-
/O.CAN.KSHV.SV.W.0270.000000T0000Z-151228T0800Z/
JACKSON LA-WINN LA-
144 AM CST MON DEC 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON AND
NORTHEASTERN WINN PARISHES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA AND THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.

LAT...LON 3237 9201 3228 9203 3227 9199 3221 9200
      3237 9220 3309 9239 3330 9235 3325 9223
      3316 9217 3316 9211 3310 9214 3301 9207
      3273 9206 3273 9207 3269 9205 3271 9204
      3271 9197 3266 9191 3253 9190
TIME...MOT...LOC 0743Z 270DEG 41KT 3327 9222 3231 9207 

$$

ARC139-LAC021-073-111-280800-
/O.CON.KSHV.SV.W.0270.000000T0000Z-151228T0800Z/
UNION AR-CALDWELL LA-UNION LA-OUACHITA LA-
144 AM CST MON DEC 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR SOUTHEASTERN UNIONUNION UNION...NORTHEASTERN CALDWELL...EASTERN
UNION AND OUACHITA PARISHES...

AT 143 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF HILO ...TO THE TWIN CITIES OF
MONROE AND WEST MONROE TO 7 MILES WEST OF BUCKNER... MOVING EAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...HUTTIG...BROWNSVILLE-BAWCOMVILLE...
BROWNSVILLE-BAWCOM...SWARTZ...RICHWOOD...STERLINGTON...STRONG...LAPILE...
MORO BAY STATE PARK...MARION...FELSENTHAL...LOCH LOMON...SPENCER...
DESHARD...LITROE...DREW AND CECIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.

LAT...LON 3237 9201 3228 9203 3227 9199 3221 9200
      3237 9220 3309 9239 3330 9235 3325 9223
      3316 9217 3316 9211 3310 9214 3301 9207
      3273 9206 3273 9207 3269 9205 3271 9204
      3271 9197 3266 9191 3253 9190
TIME...MOT...LOC 0743Z 270DEG 41KT 3327 9222 3231 9207 

HAIL...<.75IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 12:06 AM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Dec 28, 12:06 AM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 AM CST MON DEC 28 2015

.DISCUSSION...
HAVE UPDATED THE FORECAST TO INCLUDE THE NEW TORNADO WATCH NUMBER
573 UNTIL 5AM CST. ALSO EXTENDED THE LAKE WIND ADVISORY THROUGH
MONDAY AFTERNOON AT 3 PM CST DUE TO THE STRONG WINDS THAT WILL
CONTINUE TO OCCUR WITH SURFACE LOW MOVING ACROSS NORTH LOUISIANA
WHICH WILL BE PROVIDING A TIGHT PRESSURE GRADIENT AROUND ITS
PERIPHERY. MADE SOME ADJUSTMENTS TO THE WINDS AND RAINFALL AMOUNTS
WITH WIDE BAND OF HEAVIER RAINS OVER SOUTH CENTRAL ARKANSAS AND
ACROSS NORTH CENTRAL LOUISIANA. /06/

&&

.PREV DISCUSSION... /ISSUED 1140 PM CST SUN DEC 27 2015/

AVIATION...
THUNDERSTORMS TO GRADUALLY DIMINISH IN COVERAGE AND INTENSITY
WHILE EXITING THE THE MLU/ELD TERMINAL SITES BY 27/12Z.
OTHERWISE...MVFR/IFR CONDITIONS TO PERSIST THROUGH THE OVERNIGHT
HOURS IN THE FORM OF REDUCED VISIBILITIES AND LOW CEILINGS.
SOUTHWEST WINDS FORECAST TO INCREASE TO 15 TO 20 KNOTS WITH
HIGHER GUSTS OVERNIGHT INTO MONDAY. WINDS TO DIMINISH AFTER
28/00Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  46  50  34  52 / 100  20   0  10
MLU  53  55  36  54 / 100  30   0  10
DEQ  46  46  29  49 / 100  40  10   0
TXK  46  48  32  49 / 100  30   0   0
ELD  48  51  33  52 / 100  30  10  10
TYR  40  45  33  52 / 100  20   0   0
GGG  42  47  33  51 / 100  20   0   0
LFK  41  49  33  55 / 100  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR ARZ050-051-059>061-
     070>073.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR LAZ001>006-010>014-
     017>022.

OK...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR OKZ077.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR TXZ096-097-108>112-
     124>126-136>138-149-150.

&&

06/05
Hazardous weather outlook, Dec 27, 9:45 AM CST, 15 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CST SUN DEC 27 2015

ARZ050-051-059>061-071>073-OKZ077-281545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-
UNION-MCCURTAIN-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING
WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
TODAY AND TONIGHT.

ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545-
MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND
DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE
HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS
TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE
TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG
THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ001-002-010-017-TXZ151>153-165>167-281545-
CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ003>006-011>014-018>022-281545-
WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
LATER TODAY AND TONIGHT.

PALMER

In the hours before

Local storm report, Dec 27, 10:40 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      MOUNT VERNON            33.17N  95.22W
12/27/2015                   FRANKLIN           TX   911 CALL CENTER

            COUNTY RD 4130 FLOOD ROADWAY

&&

EVENT NUMBER SHV1500859

21
Local storm report, Dec 27, 10:50 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      S HAWORTH               33.84N  94.65W
12/27/2015                   MCCURTAIN          OK   911 CALL CENTER

            HIGHWAY 3 SOUTH OF HAWORTH ROAD CLOSED

&&

EVENT NUMBER SHV1500860

21
Local storm report, Dec 27, 10:55 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      N LONGVIEW              32.52N  94.76W
12/27/2015                   GREGG              TX   911 CALL CENTER

            FM 1834 FLOODED

&&

EVENT NUMBER SHV1500861

21
Local storm report, Dec 27, 11:30 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1130 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      5 E LUFKIN              31.33N  94.64W
12/27/2015                   ANGELINA           TX   LAW ENFORCEMENT

            TOM HOLLAND ROAD OFF HIGHWAY 103 EAST CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER SHV1500862

19
Special weather statement, Dec 28, 1:02 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 AM CST MON DEC 28 2015

LAZ022-280730-
LA SALLE LA-
102 AM CST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR LA SALLE PARISH UNTIL 130 AM
CST...

AT 101 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF MIDWAY TO 6
MILES NORTHWEST OF BROUILLETTE...AND MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JENA...MIDWAY...CATAHOULA LAKE...ROGERS AND NEBO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3134 9204 3132 9208 3134 9209 3135 9207
      3136 9208 3141 9215 3145 9216 3146 9217
      3147 9216 3148 9218 3147 9219 3149 9221
      3149 9225 3150 9224 3168 9236 3169 9235
      3171 9237 3192 9201 3133 9201
TIME...MOT...LOC 0701Z 231DEG 70KT 3168 9229 3129 9207

24
Special weather statement, Dec 28, 1:07 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 AM CST MON DEC 28 2015

ARZ050-059-OKZ077-TXZ097-280745-
LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-BOWIE TX-
107 AM CST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
NORTHWESTERN SEVIER...EASTERN MCCURTAIN AND NORTHWESTERN BOWIE
COUNTIES UNTIL 145 AM CST...

AT 107 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARKINDA...OR 8 MILES WEST OF FOREMAN...MOVING NORTH AT 65 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOREMAN...BROKEN BOW...ARKINDA...HAWORTH...CERROGORDO...BOKHOMA...MOON...
TOM...SHINEWELL...WALLACE...GOODWATER...EAGLETOWN...AMERICA...WEST LINE...
HOCHATOWN...ALMONT...WEST OTIS AND GOODLAKE.

LAT...LON 3432 9447 3419 9447 3419 9444 3366 9436
      3357 9460 3429 9492 3441 9448
TIME...MOT...LOC 0707Z 169DEG 55KT 3376 9453

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:14 PM CSTTornado WarningSHVBienville, Red River31 min
Dec 27, 7:32 PM CSTTornado WarningSHVBossier43 min
Dec 27, 8:09 PM CSTTornado WarningSHVCaddo51 min
Dec 27, 8:19 PM CSTTornado WarningSHVBossier, Caddo26 min
Dec 27, 8:48 PM CSTTornado WarningSHVBossier, Caddo42 min
Dec 27, 9:05 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Dec 27, 9:56 PM CSTFlash Flood WarningSHVBienville, Claiborne, Red River, Webster6 hr
Dec 27, 10:00 PM CSTSevere Thunderstorm WarningSHVBossier30 min
Dec 27, 10:04 PM CSTFlash Flood WarningSHVNatchitoches, Sabine6 hr
Dec 27, 10:18 PM CSTSevere Thunderstorm WarningSHVBienville, Caddo, Red River, Webster42 min
Dec 27, 10:34 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster26 min
Dec 27, 10:45 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine30 min
Dec 27, 10:52 PM CSTTornado WarningSHVBienville, Claiborne, Webster53 min
Dec 27, 10:57 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster23 min
Dec 27, 11:10 PM CSTSevere Thunderstorm WarningSHVBienville, Natchitoches, Red River, Webster35 min
Dec 27, 11:33 PM CSTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more57 min
Dec 27, 11:42 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Natchitoches, Red River, Webster78 min
Dec 28, 12:05 AM CSTTornado WarningSHVBienville, Jackson, Lincoln25 min
Dec 28, 12:19 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more15 hr
Dec 28, 12:23 AM CSTFlash Flood WarningSHVGrant, Jackson, Lincoln, Winn4 hr
Dec 28, 12:29 AM CSTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more61 min
Dec 28, 1:02 AM CSTSpecial Weather StatementSHVLaSalle28 min
Dec 28, 2:01 AM CSTSpecial Weather StatementSHVOuachita14 min
Dec 28, 10:06 AM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster25 hr
Dec 27, 6:07 PM CSTFlash Flood WarningSHVHempstead, Miller6 hr
Dec 27, 6:15 PM CSTSpecial Weather StatementSHVMiller45 min
Dec 27, 6:46 PM CSTFlash Flood WarningSHVLafayette, Nevada6 hr
Dec 27, 6:47 PM CSTTornado WarningSHVLafayette, Miller28 min
Dec 27, 7:14 PM CSTTornado WarningSHVHempstead, Lafayette, Miller, Nevada31 min
Dec 27, 8:33 PM CSTTornado WarningSHVColumbia27 min
Dec 27, 8:57 PM CSTTornado WarningSHVColumbia, Nevada33 min
Dec 27, 8:58 PM CSTRiver Flood WarningSHVHempstead, Lafayette, Little River, Miller64 hr
Dec 27, 9:46 PM CSTFlash Flood WarningSHVColumbia, Union6 hr
Dec 27, 11:52 PM CSTFlash Flood WarningSHVHoward, Little River, Sevier113 min
Dec 27, 11:58 PM CSTFlash Flood WarningSHVHempstead, Miller3 hr
Dec 28, 12:43 AM CSTSevere Thunderstorm WarningSHVUnion32 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.